Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Long Term Use Of Hair Relaxer Products Cause Baldness?

i have been using hair relaxer products for long,since the age of 17 and now am almost 27 but currently i noticed that i am loosing my hair.is it possible that the cause is the hair producs, if so how can i treat my hair?i was thinking about using komark anti baldness shampoo is it effective?please help
Fri, 25 May 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

1. Hair relaxer products can cause hair loss.
2. Use a good herbal hair oil and shampoo for routine use.
3. Take an iron supplement and vitamin b12 supplement once daily for 3 months.

If problem persists then consult a dermatologist.

Thanks.
Dr. Harshit bhachech.
MBBS, DDVL.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Can Long Term Use Of Hair Relaxer Products Cause Baldness?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. 1. Hair relaxer products can cause hair loss. 2. Use a good herbal hair oil and shampoo for routine use. 3. Take an iron supplement and vitamin b12 supplement once daily for 3 months. If problem persists then consult a dermatologist. Thanks. Dr. Harshit bhachech. MBBS, DDVL.